MathSciNet Relay Station
MathSciNet bibliographic data
MR2318316 (2009d:15056) 15A52 (62H20 82B31)
Claeys, T.; Vanlessen, M. Universality of a double scaling limit near singular edge points in random matrix models. Comm. Math. Phys. 273 (2007), no. 2, 499–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement